If there unprotected sex takes place , during periods. Is it alright to take emergency contraceptive after that?
Like the answers? Chat privately with the doctor of your choice
Hello I understand you feeling. Yes it is advisable to take a contraceptive pill after interaction and it can be taken within two days of time. But some times it may develop some side effects like vomiting nausea and also irregularity in following menstrual periods or sometimes may also cause excessive bleeding. So suggest you to consult a gynecologist before taking any pill as soon as possible. Thank you
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.